MAUDE Adverse Event Report: MICROVENTION, INC. VIA MICROCATHETER; CATHETER, PERCUTANEOUS

MICROVENTION, INC. VIA MICROCATHETER; CATHETER, PERCUTANEOUS
Model Number VIA-33-133-01-AL
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Ruptured Aneurysm (4436)
Date of Event 12/22/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was discarded at the user facility and not returned to the manufacturer for evaluation.Procedural or medical imaging was not provided.Without the return and physical evaluation of the device, the investigation is unable to determine if a condition existed that would have caused or contributed to the reported event.The event as described could not be confirmed.A search for non-conformances associated with this part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.
 
Event or Problem Description
It was reported that during a middle cerebral artery aneurysm procedure, the physicians were about to deploy the web to treat the aneurysm and did a run and noticed that there was a bleed.They then deployed and detached the web successfully.They then used coils and a stent to finish the case successfully.They are not completely sure as to the cause of the bleed, stating it may have been before the deployment, while they were introducing the micro catheter.The patient was ok at the end of the procedure.Stasis was achieved in the aneurysm.

Brand Name
VIA MICROCATHETER
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
MICROVENTION, INC.
35 enterprise
aliso viejo CA 92656
Manufacturer Contact
terrence callahan
35 enterprise
aliso viejo, CA 92656
7142478000
MDR Report Key24089602
Report Number2032493-2026-00020
Device Sequence Number21249223
Product Code DQY
UDI-Device Identifier00842429118733
UDI-Public00842429118733
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K192135
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberVIA-33-133-01-AL
Device Catalogue NumberVIA-33-133-01
Device Lot Number0001033269
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/22/2025
Initial Report FDA Received Date01/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/14/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN COILS; UNKNOWN STENT; WEB SL
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient SexUnknown